MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LithoVue; Ureteroscope and Accessories, Flexible/Rigid

BOSTON SCIENTIFIC CORPORATION LithoVue; Ureteroscope and Accessories, Flexible/Rigid
Model Number M0068010000
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code f1001 captures the reportable event of absent of treatment.
 
Event or Problem Description
It was reported that during preparation, the switch on the screen of the touch pc (b)(4) will not work.The procedure was rescheduled due to this event.There were no patient complications.This event is being reported for aborted/canceled procedure with a patient under anesthesia or sedation unknown.

Brand Name
LithoVue
Common Device Name
Ureteroscope and Accessories, Flexible/Rigid
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
150 baytech dr.
san jose CA 95134
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25191453
Report Number2124215-2026-26188
Device Sequence Number18725442
Product Code FGB
UDI-Device Identifier08714729974789
UDI-Public(01)08714729974789(10)LV04255
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153049
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068010000
Device Catalogue NumberM0068010000
Device Lot NumberLV04255
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by Manufacturer07/13/2026
07/29/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date07/31/2026
08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale